# SDR C2XA97IA229

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shoot Bolt
- Part number: S5217666600200
- Condition: Chipped
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C-CHECK INSPECTION, FOUND PASSENGER DOOR (OPEN) LOWER AFT SHOOT BOLT CHIPPED.  MAINTENANCE REMOVED AND REPLACED SHOOT BOLT.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT: 15,895.5 HOURS.  TC:  18,879.  (X)
